About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [11 citations: 11 articles]

Articles published in ISRN Algebra have been cited 11 times. The following is a list of the 11 articles that have cited the articles published in ISRN Algebra.

  • Fenggao Li, Jun Guo, and Kaishun Wang, “Orthogonal graphs over Galois rings of odd characteristic,” European Journal of Combinatorics, vol. 39, pp. 113–121, 2014. View at Publisher · View at Google Scholar
  • A A Yadchenko, “On Isaacs' problem,” Sbornik: Mathematics, vol. 204, no. 12, pp. 1839–1848, 2014. View at Publisher · View at Google Scholar
  • Basudeb Dhara, and Shakir Ali, “On multiplicative (generalized)-derivations in prime and semiprime rings,” Aequationes mathematicae, 2013. View at Publisher · View at Google Scholar
  • Vinayak Joshi, and Anagha Khiste, “Complement Of The Zero Divisor Graph Of A Lattice,” Bulletin of the Australian Mathematical Society, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Maurice Margenstern, and K.G. Subramamian, “Hyperbolic tilings and formal language theory,” Electronic Proceedings in Theoretical Computer Science, vol. 128, pp. 126–136, 2013. View at Publisher · View at Google Scholar
  • Thomas Koberda, “Embedability between right-angled Artin groups,” Geometry & Topology, vol. 17, no. 1, pp. 493–530, 2013. View at Publisher · View at Google Scholar
  • Naveed Yaqoob, Piergiulio Corsini, and Faisal Yousafzai, “On Intra-Regular Left Almost Semihypergroups with Pure Left Identity,” Journal of Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Алексей Александрович Ядченко, and Alexei Alexandrovich Yadchenko, “К проблеме Айзекса,” Matematicheskii Sbornik, vol. 204, no. 12, pp. 147–156, 2013. View at Publisher · View at Google Scholar
  • Sang-Hyun Kim, “Surface Subgroups Of Graph Products Of Groups,” International Journal of Algebra and Computation, vol. 22, no. 8, 2012. View at Publisher · View at Google Scholar
  • S. Visweswaran, “When Is the Complement of the Zero-Divisor Graph of a Commutative Ring Complemented?,” ISRN Algebra, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Karim Johannes Becher, and David B. Leep, “Real fields, valuations, and quadratic forms,” Manuscripta Mathematica, vol. 141, no. 3-4, pp. 737–754, 2012. View at Publisher · View at Google Scholar